American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Apostolos Giannopoulos, Eleftherios Markessinis and Antonis Tsolomitis. Remarks on an inequality of Rogers and Shephard. Proc. Amer. Math. Soc. 144 (2016) 763-773.
Abstract, references, and article information   
View Article: PDF

[2] David Alonso-Gutiérrez, Markus Passenbrunner and Joscha Prochno. Probabilistic estimates for tensor products of random vectors. Proc. Amer. Math. Soc. 144 (2016) 2133-2148.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Koldobsky. Slicing inequalities for subspaces of $L_p$. Proc. Amer. Math. Soc. 144 (2016) 787-795.
Abstract, references, and article information   
View Article: PDF

[4] Assaf Naor and Oded Regev. Krivine schemes are optimal. Proc. Amer. Math. Soc. 142 (2014) 4315-4320. MR 3266999.
Abstract, references, and article information   
View Article: PDF

[5] Jesús Suárez de la Fuente. The Kalton centralizer on $L_p[0,1]$ is not strictly singular. Proc. Amer. Math. Soc. 141 (2013) 3447-3451.
Abstract, references, and article information   
View Article: PDF

[6] Maite Fernández-Unzueta. Existence of polynomials on subspaces without extension. Proc. Amer. Math. Soc. 141 (2013) 2389-2399.
Abstract, references, and article information   
View Article: PDF

[7] A. Giannopoulos, G. Paouris and P. Valettas. $\psi_\alpha$-estimates for marginals of log-concave probability measures. Proc. Amer. Math. Soc. 140 (2012) 1297-1308. MR 2869113.
Abstract, references, and article information   
View Article: PDF

[8] Gideon Schechtman. Tight embedding of subspaces of $L_{p}$ in $\ell_{p}^{n}$ for even $p$. Proc. Amer. Math. Soc. 139 (2011) 4419-4421. MR 2823087.
Abstract, references, and article information   
View Article: PDF

[9] Y. Gordon, M. Junge, M. Meyer and S. Reisner. The GL-l.u.st. constant and asymmetry of the Kalton-Peck twisted sum in finite dimensions. Proc. Amer. Math. Soc. 139 (2011) 2793-2805. MR 2801620.
Abstract, references, and article information   
View Article: PDF

[10] A. Giannopoulos, A. Pajor and G. Paouris. A note on subgaussian estimates for linear functionals on convex bodies. Proc. Amer. Math. Soc. 135 (2007) 2599-2606. MR 2302581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Shahar Mendelson. Lipschitz representations of subsets of the cube. Proc. Amer. Math. Soc. 135 (2007) 1455-1463. MR 2276655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eve Oja and Märt Põldvere. Principle of local reflexivity revisited. Proc. Amer. Math. Soc. 135 (2007) 1081-1088. MR 2262909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Artstein-Avidan, O. Friedland and V. Milman. Geometric applications of Chernoff-type estimates and a ZigZag approximation for balls. Proc. Amer. Math. Soc. 134 (2006) 1735-1742. MR 2204286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nathanial Brown and Erik Guentner. Uniform embeddings of bounded geometry spaces into reflexive Banach space. Proc. Amer. Math. Soc. 133 (2005) 2045-2050. MR 2137870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. J. Dilworth and Joseph P. Patterson. An extension of Elton's $\ell_1^n$ theorem to complex Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1489-1500. MR 1949879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jakob Creutzig and Ingo Steinwart. Metric entropy of convex hulls in type $p$ spaces---The critical case. Proc. Amer. Math. Soc. 130 (2002) 733-743. MR 1866028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. G. Casazza, C. L. García and W. B. Johnson. An example of an asymptotically Hilbertian space which fails the approximation property. Proc. Amer. Math. Soc. 129 (2001) 3017-3023. MR 1840107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Manuela Basallote and Santiago Díaz-Madrigal. Finite representability of operators in the sense of Bellenot. Proc. Amer. Math. Soc. 128 (2000) 3259-3268. MR 1707504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ioanna Kyrezi. On the entropy of the convex hull of finite sets. Proc. Amer. Math. Soc. 128 (2000) 2393-2403. MR 1662261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Aicke Hinrichs. Rademacher and Gaussian averages and Rademacher cotype of operators between Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 203-213. MR 1621932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Aron, M. Lindström, W. M. Ruess and R. Ryan. Uniform factorization for compact sets of operators. Proc. Amer. Math. Soc. 127 (1999) 1119-1125. MR 1473654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. E. Litvak, V. D. Milman and A. Pajor. The covering numbers and ``low $M^*$-estimate" for quasi-convex bodies. Proc. Amer. Math. Soc. 127 (1999) 1499-1507. MR 1469422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul F. X. Müller and Gideon Schechtman. A remarkable rearrangement of the Haar system in $L_p$. Proc. Amer. Math. Soc. 125 (1997) 2363-2371. MR 1389531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. A. Giannopoulos. A proportional Dvoretzky-Rogers factorization result. Proc. Amer. Math. Soc. 124 (1996) 233-241. MR 1301496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] N. T. Peck. A factorization constant for $l\sp n\sb p$, $0. Proc. Amer. Math. Soc. 121 (1994) 423-427. MR 1233980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Keith F. Taylor and Wend Werner. Differentiability of the norm in von Neumann algebras . Proc. Amer. Math. Soc. 119 (1993) 475-480. MR 1149980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] B. Khaoulani. A vectorial Slepian type inequality. Applications . Proc. Amer. Math. Soc. 118 (1993) 95-102. MR 1159173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia